# SDR KCSA111206

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 82,872 hours, 21,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 MAIN ENTRY DOOR FWD LOWER CORNER FRAME CRACKED, BS 1675, WL 201.
